# SDR REXA200700011

- Difficulty date: January 28, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES.  COMPLIED WITH AD2006-12-21.  RESET FLAPS AND MONITORING FOR 72 HOURS.
